# SDR 97ZZZX2323

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 900C3010008107
- Condition: Screw Broke
- Location: Twist Grip
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SET SCREW INSIDE TWIST GRIP BROKE OUT FROM THE NR 2 THROTTLE SIDE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
